American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16R30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Alexey Kanel-Belov, Sergey Malev and Louis Rowen. The images of multilinear polynomials evaluated on $3\times 3$ matrices. Proc. Amer. Math. Soc. 144 (2016) 7-19.
Abstract, references, and article information   
View Article: PDF

[2] Andrew T. Carroll and Calin Chindris. On the invariant theory for acyclic gentle algebras. Trans. Amer. Math. Soc. 367 (2015) 3481-3508.
Abstract, references, and article information   
View Article: PDF

[3] Alexei Belov-Kanel, Louis H. Rowen and Uzi Vishne. PI-varieties associated to full quivers of representations of algebras. Trans. Amer. Math. Soc. 365 (2013) 2681-2722.
Abstract, references, and article information   
View Article: PDF

[4] Alexey Kanel-Belov, Sergey Malev and Louis Rowen. The images of non-commutative polynomials evaluated on $2×2$ matrices. Proc. Amer. Math. Soc. 140 (2012) 465-478. MR 2846315.
Abstract, references, and article information   
View Article: PDF

[5] Esther Beneish. Lattice invariants and the center of the generic division ring. Trans. Amer. Math. Soc. 356 (2004) 1609-1622. MR 2034321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lieven Le Bruyn. Optimal filtrations on representations of finite dimensional algebras. Trans. Amer. Math. Soc. 353 (2001) 411-426. MR 1707199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lieven Le Bruyn. Local structure of Schelter-Procesi smooth orders. Trans. Amer. Math. Soc. 352 (2000) 4815-4841. MR 1695028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zinovy Reichstein. On automorphisms of matrix invariants . Trans. Amer. Math. Soc. 340 (1993) 353-371. MR 1124173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward Formanek. The Polynomial Identities and Invariants of $n \times n$ Matrices. CBMS Regional Conference Series in Mathematics 78 (1991) MR MR1088481.
Book volume table of contents   


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia